# SDR UIEA2017092101760

- Difficulty date: September 17, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 82,219 hours, 23,050 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 520C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PUT OUT LOW PNEUMATIC PRESSURE 10 PSI.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECKED NORMAL.
